I am tired on effexor but everyone reacts different. Usually when you begin effexor it is a wakeful medication but then it makes you super tired. My cousin and I had that reaction but it could be a family thing. I took Paxil when I had post pardom depression and it made me awake. I thought I was all better and quit taking it, cold turkey. If you do stop taking Paxil, don't stop right away, ask your doc about the taper off plan. I was never so ill getting off a medication as I was from Paxil but it was my first anti-depressant and I didn't know you had to taper off of them unless Dr. tells you is okay. Good luck!
different anti depressants react differently on people. What suits one person may not suit another.
You need to go to your doctor and discuss this. We cannot comment on what medication you should take.
I have been on Effexor 150mg 9 years and it is the best anti-depressant I have been on. I have no side effects except weight gain. Be warned, however, it is a very difficult medication to withdraw from.
Talk to your doctor, of course. I found Effexor XR to be very effective in combating my depression and anxiety. However, it can be a very hard drug to come off of. My current doctor said she would not have prescribed it to me, except that I was already on it when I moved to her practice. You might see if there are other alternatives with less severe withdrawal effects to try first.
As a side note, I experienced both hypertension and erectile dysfunction while on Effexor. Those are major reasons why I want to stop taking it. Not everyone experiences those effects, of course, but be aware they do occur.
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
What about coming off effexor then gouing to paxil my panic attacks are still here and I feel weird?
Posted 15 Dec 2009 • 2 answers
I've been taking paxil 40mgs for a while now and there is definatly a huge side effect as far as my?
Posted 26 Mar 2011 • 2 answers
Posted 25 Aug 2012 • 1 answer
Posted 27 Jan 2014 • 3 answers
Posted 12 Nov 2015 • 2 answers